# SDR AALA20190205008

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 12,172 hours, 5,443 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE233001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
